Skip to main content

Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2007) Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions. Journal of Physics A: Mathematical and Theoretical, 40 (44). pp. 13353-13384. ISSN 1751-8113. (doi:10.1088/1751-8113/40/44/015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://doi.org/10.1088/1751-8113/40/44/015

Abstract

We consider lattice equations on Z2 which are autonomous, affine linear and possess the symmetries of the square. Some basic properties of equations of this type are derived, as well as a sufficient linearization condition and a conservation law. A systematic analysis of the Lie point and the generalized three- and five-point symmetries is presented. It leads to the generic form of the symmetry generators of all the equations in this class, which satisfy a certain non-degeneracy condition. Finally, symmetry reductions of certain lattice equations to discrete analogs of the Painlevé equations are considered.

Item Type: Article
DOI/Identification number: 10.1088/1751-8113/40/44/015
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Pavlos Xenitidis
Date Deposited: 07 Aug 2015 15:18 UTC
Last Modified: 29 May 2019 15:53 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50072 (The current URI for this page, for reference purposes)
  • Depositors only (login required):